# SDR 2003F00635

- Difficulty date: September 30, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPORTED THAT THE LT OVERWING EXIT CAUTION INTERMITTENLY ILLUMINATED IN FLIGHT.  MAINTENANCE RESEATED THE EXIT DOOR AND WAS UNABLE TO DUPLICATE THE DISCREPANCY.  (M)
